Download this article
 Download this article For screen
For printing
Recent Issues
Vol. 328: 1
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Backström algebras

Yuriy Drozd

Vol. 323 (2023), No. 1, 67–88
DOI: 10.2140/pjm.2023.323.67
Abstract

We introduce Backström pairs and Backström rings, study their derived categories and construct for them a sort of categorical resolutions. For the latter we define the global dimension, construct a sort of semiorthogonal decomposition of the derived category and deduce that the derived dimension of a Backström ring is at most 2. Using this semiorthogonal decomposition, we define a description of the derived category as the category of elements of a special bimodule. We also construct a partial tilting for a Backström pair to a ring of triangular matrices and define the global dimension of the latter.

Keywords
Backström rings, Backström pairs, derived categories, partial tilting
Mathematical Subject Classification
Primary: 16E35
Secondary: 16E10, 18G80
Milestones
Received: 28 June 2022
Revised: 14 February 2023
Accepted: 8 April 2023
Published: 29 May 2023
Authors
Yuriy Drozd
Institute of Mathematics
National Academy of Sciences of Ukraine
Kyiv
Ukraine

Open Access made possible by participating institutions via Subscribe to Open.